# SDR IPXA2014020701823

- Difficulty date: February 5, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR ESCAPE SLIDE FELL OUT OF IT`S COVER.   R & R MAIN ENTRY DOOR SLIDE PACK IAW AMM 25-61-21-0401, 25-61-20-0601 & 52-10-00-0301.
